# SDR SWAA2012111509520

- Difficulty date: November 3, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, INSPAR RIB AT STA 92.7 IS CRACKED AT 2ND VERTICAL STIFFENER ON THE LOWER END.  REMOVED, REPAIRED, REINSTALLED LT HORIZ STAB INSPAR RIB, 2ND VERTICAL STIFFENER AT STAB STA 92.7 IAW SRM 55-10-09-2R-4, SRM 51-40-02-0G-0.
